On a Class of Differential Equations of Second Order with Polynomial Coefficients

Piperevski, Boro and Hadzieva, Elena and Serafimova, Nevena and Mitkovska-Trendova, Katerina (2004) On a Class of Differential Equations of Second Order with Polynomial Coefficients. Mathematica Balkanica, New Series, 18 (3-4). pp. 411-418.

[img]
Preview
Text
3. MB-18-411-418.pdf

Download (175Kb) | Preview
[img]
Preview
Text
3. mathbalkanica_info_toc_cont1834_pdf.pdf

Download (39Kb) | Preview
Official URL: http://www.math.bas.bg/infres/MathBalk/MB-26/MB-26...

Abstract

In this article we observe a class of linear differential equation of second order, (x − x1)(x − x2)(x − x3)y” +(b2x2 + b1x + b0)y0 + (c1x + c0)y = 0, where x1, x2, x3, b2, b1, b0, c1, c0 are real numbers. Some substitutions for the given equation are introduced using the coefficient of y00 and with their help, some existence conditions for the integrability of the new equations are obtained, which contain a natural number.

Item Type: Article
Subjects: Natural sciences > Matematics
Divisions: Faculty of Electrical Engineering
Depositing User: Katerina Trendova
Date Deposited: 28 Jan 2015 08:41
Last Modified: 28 Jan 2015 08:41
URI: http://eprints.ugd.edu.mk/id/eprint/11929

Actions (login required)

View Item View Item